# SDR UALA2010081803030

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 955, BL0, TOP OF CENTER FUEL TANK. SUPPLEMENTAL DATA UPDATE ACP REPAIR PER PEMCO EA PD87-57-010 AND UAL EVA 74059. THE REPAIR IS MINOR PER EVA. CF9066 IS CREATED TO TRACK FOR 8100-9 WITHIN 24 MONTHS.
